2025 Annual Meeting - tentative agenda

Day 1 (Wednesday, Feb. 19th)

ALL DAY - 8am-5pm: Student Poster Set-up; Photo Art Submission; Plant ID Set-up

6:00-9:00am: Breakfast included with hotel stay

8:00am-12:00pm: Workshops 12:00-1:00pm: Lunch on your own 1:00-3:00pm: Exec Board Meeting

3:00pm: Hotel Check-In

3:00 – 4:30 pm: Plant ID – students 4:30-5:30 pm: Student Posters

5:30-7:00 pm: Evening reception hosted by hotel

6:00-8:00pm: Plenary & Welcome Dinner

Day 2 (Thursday, Feb. 20th)

8:00am-5:00pm: Voting for Photo & Art Open

8:00am - 5:00pm: Naturalist Contest

6:00-9:00am: Breakfast included with hotel stay 7:00-8:00am: Student Breakfast (provided by hotel)

8:00-10:00am: Membership Meeting

10:30am-12:30pm: Cottam Awards Presentations

12:30-1:30pm: Past Presidents Luncheon

12:30-1:30pm: Lunch on your own

1:30-4:30pm: Technical Sessions (3 Hours x 2-4 rooms)

4:30-5:30pm: Women of Wildlife Reception

4:30-6:00pm: Noncompetitive/Professional posters 5:30-7:00 pm: Evening reception hosted by hotel 6:00-8:00pm: Professional Awards (Dinner provided)

Day 3 (Friday Feb. 21st)

7:00-8:00am: Fellowship of Christian Conservationists

6:00-9:00am: Breakfast included with hotel stay

8:00am-10:00am: Conservation Affairs

9:00am-12:00pm: Technical Sessions (3 Hours x 2-4 rooms)

12:00pm-1:00pm: Lunch on your own

12:00pm-1:00pm: Student Leadership Lunch

1:00pm: Photo & Art Voting ends

1:00-3:00pm: Technical Sessions (2 Hours x 2-4 rooms)

2:30-4:00pm: Exec Board Meeting (Incoming 2025-2026)

4:00 - 6:00pm: Quiz Bowl

5:30-7:00 pm: Evening reception hosted by hotel

6:00-9:00pm: Student & Photo/Art Awards (Dinner provided)

Day 4 (Saturday Feb. 22nd)

6:00-9:00am: Breakfast included with hotel stay 8:00am-10:00am: Break down and move out

Final gistration Prices will be announced soon!